Title

Particular Solutions of Laplace and Bi-harmonic Operators Using Matern Radial Basis Functions

Document Type

Article

Publication Date

2017

Department

Mathematics

Abstract

In this paper, we derive closed-form particular solutions of Matérn radial basis functions for the Laplace and biharmonic operator in 2D and Laplace operator in 3D. These derived particular solutions are essential for the implementation of the method of particular solutions for solving various types of partial differential equations. Four numerical examples in 2D and 3D are given to demonstrate the effectiveness of the derived particular solutions.

Publication Title

International Journal of Computer Mathematics

Volume

94

Issue

4

First Page

690

Last Page

706

Find in your library

Share

COinS